Nonparametric additive regression for repeatedly measured data

Carroll, Raymond J. ; Maity, Arnab ; Mammen, Enno ; Yu, Kyusang

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Biometrika
Volume: 96
Issue number: 2
Page range: 383-398
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0006-3444 , 1464-3510
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item